RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 2, Pages 383–400 (Mi zvmmf6997)  

Convergence of expansions with respect to a small parameter, introduced into the boundary conditions, for the solutions of a boundary value problem for the Navier–Stokes equations

B. V. Pal'tsev

Moscow

Full text: PDF file (1644 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:2, 133–157

Bibliographic databases:

UDC: 517.9:53
Received: 13.01.1969

Citation: B. V. Pal'tsev, “Convergence of expansions with respect to a small parameter, introduced into the boundary conditions, for the solutions of a boundary value problem for the Navier–Stokes equations”, Zh. Vychisl. Mat. Mat. Fiz., 10:2 (1970), 383–400; U.S.S.R. Comput. Math. Math. Phys., 10:2 (1970), 133–157

Citation in format AMSBIB
\Bibitem{Pal70}
\by B.~V.~Pal'tsev
\paper Convergence of expansions with respect to a small parameter, introduced into the boundary conditions, for the solutions of a boundary value problem for the Navier--Stokes equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 2
\pages 383--400
\mathnet{http://mi.mathnet.ru/zvmmf6997}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0274979}
\zmath{https://zbmath.org/?q=an:0201.42501}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 2
\pages 133--157
\crossref{https://doi.org/10.1016/0041-5553(70)90153-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6997
  • http://mi.mathnet.ru/eng/zvmmf/v10/i2/p383

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:78
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021